Abstract and Applied Analysis

Periodic Solutions for Second-Order Ordinary Differential Equations with Linear Nonlinearity

Xiaohong Hu, Dabin Wang, and Changyou Wang

Full-text: Open access

Abstract

By using minimax methods in critical point theory, we obtain the existence of periodic solutions for second-order ordinary differential equations with linear nonlinearity.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 670287, 6 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858323

Digital Object Identifier
doi:10.1155/2014/670287

Mathematical Reviews number (MathSciNet)
MR3166642

Citation

Hu, Xiaohong; Wang, Dabin; Wang, Changyou. Periodic Solutions for Second-Order Ordinary Differential Equations with Linear Nonlinearity. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 670287, 6 pages. doi:10.1155/2014/670287. https://projecteuclid.org/euclid.aaa/1395858323


Export citation

References

  • M. S. Berger and M. Schechter, “On the solvability of semilinear gradient operator equations,” Advances in Mathematics, vol. 25, no. 2, pp. 97–132, 1977.
  • J. Mawhin, “Semicoercive monotone variational problems,” Bulletin de la Classe des Sciences. Académie Royale de Belgique, vol. 73, no. 3-4, pp. 118–130, 1987.
  • M. Willem, “Oscillations forces de systmes hamiltoniens,” in Public. Smin. Analyse Non Linaire, Université de Besançon, 1981.
  • Y. M. Long, “Nonlinear oscillations for classical Hamiltonian systems with bi-even subquadratic potentials,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 12, pp. 1665–1671, 1995.
  • P. H. Rabinowitz, “On subharmonic solutions of Hamiltonian systems,” Communications on Pure and Applied Mathematics, vol. 33, no. 5, pp. 609–633, 1980.
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  • C. Tang, “Periodic solutions of non-autonomous second order systems with $\gamma $-quasisubadditive potential,” Journal of Mathematical Analysis and Applications, vol. 189, no. 3, pp. 671–675, 1995.
  • C. Tang, “Periodic solutions of non-autonomous second order systems,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 465–469, 1996.
  • C.-L. Tang, “Periodic solutions for nonautonomous second order systems with sublinear nonlinearity,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3263–3270, 1998.
  • C.-L. Tang and X.-P. Wu, “Periodic solutions for second order systems with not uniformly coercive potential,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 386–397, 2001.
  • X. Wu, “Saddle point characterization and multiplicity of peri-odic solutions of non-autonomous second-order systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 7-8, pp. 899–907, 2004.
  • X.-P. Wu and C.-L. Tang, “Periodic solutions of a class of non-autonomous second-order systems,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 227–235, 1999.
  • F. Zhao and X. Wu, “Periodic solutions for a class of non-autonomous second order systems,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 422–434, 2004.
  • F. Zhao and X. Wu, “Existence and multiplicity of periodic solution for non-autonomous second-order systems with linear nonlinearity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 2, pp. 325–335, 2005.
  • Z. Q. Han, “2$\pi $-periodic solutions to n-Duffng systems,” in Nonlinear Analysis and Its Aplications, D. J. Guo, Ed., pp. 182–191, Beijng Scientific and Technical, Beijing, China, 1994, (Chinese).
  • Q. Meng and X. H. Tang, “Solutions of a second-order Hamiltonian system with periodic boundary conditions,” Communications on Pure and Applied Analysis, vol. 9, no. 4, pp. 1053–1067, 2010.
  • X. H. Tang and Q. Meng, “Solutions of a second-order Hamiltonian system with periodic boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3722–3733, 2010.
  • Z. Q. Han, “$2\pi $-periodic solutions to ordinary differential systems at resonance,” Acta Mathematica Sinica. Chinese Series, vol. 43, no. 4, pp. 639–644, 2000 (Chinese).
  • P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Washington, DC, USA, 1986.